Jump to content

cma

Members
  • Content Count

    80
  • Joined

  • Last visited

Community Reputation

0 Neutral

About cma

  • Rank
    Advanced Member

Recent Profile Visitors

1,931 profile views
  1. Thanks everyone for your input. I'm feeling so confused, I thought I new enough about POTS, but now I don't understand it at all. Today I did a poor man's TTT, standing for 10mins. The highest my hr got was 80bpm, at the beginning it was 70bpm, and my resting hr was 59bpm, so it didn't reach the 30bpm mark. I wonder what does that mean, if SSRI is making such a dramatic difference in my case. And why for some like Akgirl it doesn't help.
  2. Hey, Congratulations on your baby ! I'm so sorry that you are feeling so bad. I know it's breaking your heart to not be able to take care of your lil one. I really hope that it will get better for you very soon. Are you on any other kind of meds except Zoloft? Here are answers to your questions: 1. I did not, I had POTS before pregnancy, it's been 5 years in November since all this madness started 2. I was very weak after delivery, because I've lost a lot of blood and was anemic. My POTS wasn't that bad, I was still able to breastfeed my lil one and to do basic stuff. On most days my stand
  3. Hi corina, do you still have the 30bpm in crease in hr after standing 10mins? what other dysautonomia symptoms do you have, if you don't mind sharing?
  4. Hi bebe127. Well, I don't have medical background, so I don't know, if you should have given it more time. I can only share my experience. I'm on Lexapro 5mg, once a day. I'm taking them at night, on the first morning I felt terrible, sweaty, nauseous, very anxious etc. Now I only occasionally get nauseous. I'm on beta blockers as well, tiny dose, I don't think I could have done SSRI without beta blockers, because in the morning I'm still feeling very anxious. I don't think that I'm cured or anything, I still don't feel like my old self, but my heart rate is definitely lower.
  5. Hi abbyw, Read your post. Congratulations on your pregnancy! I have a 6 month old and was pregnant with POTS, so if you have any questions you are welcome to PM me. I live in Ireland and doctors are not very knowledgeable in POTS area here as either. I've resisted SSRI's for a long time, but it lookd that they are helping somewhat. I'm still feeling lightheaded and fatigued, but I'm just starting on the meds and haven't increased to the required dose, so we'll see how that will go. I just wish that we didn't have to waste our time searching for answers, POTS takes enough of energy from us
  6. Hello. I know that some of you have a deeper understanding in this complex illness. I have started Lexapro almost a week ago and my heart rate has dropped down a lot, in fact I don't have 30bpm increase going from supine to standing or standing for a prolonged time. Does that mean that I don't have POTS? Is it just anxiety? I'm quite confused. Thank you.
  7. Thank you guys for your support and replys. I'm feeling better today, so I guess it will take some time for my body to get used to it, as most of you say. I'm taking it at night, this is what my doctor recommended and in the morning I'm feeling more anxious than usual, but then everything settles down and I'm feeling a lot calmer. So I guess I'll give it some time and see, if this med is for me. Thanks once more for all your input.
  8. Hi. I've started Lexapro last night only 5mg, but didn't sleep very well and this morning I'm feeling very anxious, lightheaded, have diarrhea, headache and dry mouth. I wasn't expecting this on such a low dose. Never tried SSRI, but after a long discussion with my GP, he convinced me to try it. Is it normal to feel like this on a first day and such a low dose of Lexapro. Thank you.
  9. Hi. It's good to know that someone got better. Would you happen to know for how long he has had POTS? Is he still taking all the meds?
  10. It was an accessory pathway. I was told that I most likely had it from birth, but it's very strange, because until 3 years ago, I never had an indication that it existed. No extra beats, palpitations or tachycardia. My resting ECG's were always normal, but when I went into SVT's they could see something on them, and told me from the very first time it happened that it's probably an extra pathway. It was very scary every time it happened and I hated the feeling of the drugs administered to stop my heart from pounding. A few weeks ago I had more than a few extra beats and totally freaked out. I
  11. Hi. I had an ablation done two years ago. I had it for a different reason, so I don't really know, if my post will be helpful to you. I used to suffer from SVT's. My heart would start raising out of nowhere to upto 170bpm and I had to go to ER to stop those episodes. I was terrified to have an ablation done, because I've read that for some it doesn't work or might make POTS symptoms worse. I asked my EP to stay away from my sinus node. It might not be possible in your case, because I think that sinus node has to be partially ablated in IST to stop it. I might be wrong though. From everything
  12. Hi Issie, This sounds amazing! It's so exciting that you've found a doctor, who actually listens and is able to think outside the box. I was just wondering, were you diagnosed with Lyme disease? I had a rash about 5 years ago, which looked similar to Lyme rash, but at the time I knew nothing about that and a few months after all of my health problems had started. I recently had a test for Lyme disease, which was negative, but from everything I've read, if it's in a chronic stage only Lyme literate doctor would be able to diagnose it correctly. My test was done by my GP. Do you think you'll
  13. Thank you issie and corina for your help. I've actually contacted Lette a while ago and she told me the name of the specialist that she's seeing. I asked my GP to refer me to him, but the waiting time is 18months! Until then I need to do something to get relief from some of my symptoms. abbyw, thank you for your input. What kind of side effects have you experienced when you switched to Effexor? Has it increased your heart rate? I don't faint and am able to do some stuff at home, like light cleaning, cooking and taking care of my lil one, which sometimes I find exhausting, but healthy moms repo
  14. corina, I don't want to ask my doctor to go look for information about POTS. I'm the only patient he has or probably will ever have with this disorder and I don't think he'd want to "waste" his time on educating himself about it. My philosophy is, if a doctor is really willing to help you, you won't have to ask him/her educate himself/herself about any disease, they'd do that by themselves.
  15. Thank you for your answers. jangle I would love to find another doctor, but there are not many to choose from. In fact he was the only one, who took me seriously enough and agreed to test for lyme disease and refer to me to have an MRI done. He told me that, if those test would be normal ( which he believed upfront that they would) I will have to trust him and try what he'll suggest. I agreed, but now I am feeling super anxious and can't force myself to take even one pill of Effexor. Am I being ridiculous? I'm feeling quite bad enough and am scared that this medicine will make me feel even w
×
×
  • Create New...